# SDR AWXA200501202

- Difficulty date: September 23, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,029 hours, 37,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812147
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED GALVANIC CORROSION ON THE TOP OF BEAM AT BS 328, WL 208 AND FROM BL 27R TO BL 33R.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1A1 FIG 101.  CUT OUT DAMAGED AREA OF BEAM IAW BOEING 737-300 SRM 53-10-51-2R 5 FIG 201.  FABRICATED REPAIR CHORD, ANGLES AND SHIM IAW BOEING 737-300 SRM 53-10-51-2R 5 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 328, WL 208 AND FROM BL 27R TO BL 33R IAW BOEING 737-300 SRM 53-10-51-2R 5 FIG 201.
